My psychiatrist prescribed me mirtazapine. It helps me falling asleep. It’s also good for anxiety and depression.
are you less anxious with mirtazapine? also, is your psychiatrist aware that you have pfs? Mine doesn’t believe me at all…
Yes, mirtazapine makes me feel better. Although she doesn’t know much about PFS my psychiatrist is the only doctor I’ve seen so far that believes it.
I’m gonna find out more infos about mirtazapine.
when i quit fin, as you may know, many of my pubic hairs became suddenly white and then i noticed that 2 hairs were turning black again. Yesterday i found that they’re ALL turning black again. I have no idea of what this means.
yesterday morning i performed urine analysis and everything but the glucose was perfect. In a 7 point scale (-3 > +3) the glucose should be 0 but it was +1. Again, I have no idea of what this means.
I have pimples near my lips, under the beard. they are ugly, look like herpes but it’s acne. Again and again, don’t know what this means.
Grey hair is a symptom of a lack of hormone, I believe. It would suggest that your body is perhaps using your hormones again.
That’s what I would take it to mean anyway. Good news, in my opinion.
excuse me guys but i just thought this. finasteride, as many other drugs “is extensively metabolized in the liver, first byhydroxylation via CYP3A4 and then by aldehyde dehydrogenase.”. this was from wikipedia.
what if we still have fin inside, in the liver, and all we should do is to upregulate those two enzymes?
You should make a new topic to discuss that if you think it’s a credible theory.
less than a theory, is an hypothesis.
…You should make a new topic to discuss it if you think it’s a credible hypothesis.
i found many posts here about that, i think is usless. no, the right word is ridondant, if it exist. i’m gonna read the other posts. other guys had the same idea here. and guess what? vit d upregulates the cyp3a4.
That’s interesting. Could that be the cause of low vitamin d in so many here?
dunno this, i find more interesting the idea to massively take vit d.
i think that fin inhibits it’s own metabolism through the liver, among others wrecking havoc things. it acts getting trapped by it’s own mechanism of action. this has already been said on hs, and now i think they’re right.
things that support and inhibit this enzyme are here, with references.
and another thing we should do is to increase the igf-1, which increases the 5 ar expression. Guess what increases igf-1? fasting/intermittent fasting, among other things.
so, nothing new under the sun, it’s always the same protocol.
this can be useful, at least it is for me.
Regarding the syndrome, I still do not know if it is better to inhibit or induce cyp3a4, but with regard to taking my drugs (and I’m not the only one here who takes drugs) I suppose the last thing to do is to inhibit the detoxification channels.
I’m trying to eliminate any cytochrome cyp3a4 inhibitors from my diet and include their inductors. this should allow me to better metabolize the drugs I take and getting rid of them. I advise everyone to check how their drugs are metabolized.
i suppose i was right about the cyp3a4.
i started eating food that enhance it, avoiding those that inhibit it, and things are a little better.
excercising is helping me massively, expecially in tapering off the meds and increasing my penis size, which is almost back to normal.
i’m looking forward to increase naturally my T levels and to study my meds metabolism and finasteride’s metabolism.
has anyone tried liver flushes?
I’m still far from my old, glorious 10 hours sleep per day but i sleep enough.
It happened on the christmas eve: i felt too lazy to take trazodone and i went to bed anyway and… i slept. I hope it will continue this way. I’ll score the insomnia symptom 4, i’ll score it 0 when i’ll restore all the previous sleep hours (i still cannot nap in the afternoon) but i do not need sleep drugs anymore.
I start thinking that those who tell me to avoid anti-5ar foods are right: i can barely tolerate carrots and tomatoes, but i do tolerate nuts… weird. I need to do more search on this and to experiment more.
tinnitus button: 3
suicidal ideation: 0
social phobia: 5
memory loss: 3
stumbling over words: fixed
slurring of speech: fixed
laziness/lack of motivation: 6
loss of personality: 9
disconnection feeling: 8
poor stress tolerance: 9
stiffness of the left leg: 4
wrinkles: 10 (proceeds)
graying hairs: 10
dry skin: 10
vitiligo-like patches: 10
joint pain: 0
poop pellets: 4
flu-like symptoms: fixed
maybe i stopped trazodone too soon, i have withdrawal symptoms, i feel unstable, almost suicidal. my psychiatrist told me that 15 drops is a so little amount that i can consider it placebo, but she’s wrong.